# SDR 03054627

- Difficulty date: February 3, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N627BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7233
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279232
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE MAIN CABIN DOOR EMERGENCY EXIT LIGHT HAD BEEN BROKEN OF OF THE BULKHEAD.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT ASSEMBLY.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
